# SDR AALA970233

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND APPROX 3 INCHES GOUGE IN TOP SKIN AT INBOARD END.  INSTALLED DOUBLER REPAIR OVER DAMAGED AREA PER SRM 57-50-4 PAGE 21A.  (M)
